# SDR ASOA051153

- Difficulty date: December 25, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198055
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN MCO, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
